# SDR IXXA10SMN068S

- Difficulty date: June 18, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,787 hours, 19,305 cycles
- Engine: Pwa JT3D3B
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 75,787 hours, 19,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND RT WING UPPER SKIN CORRODED AT STA XRS 38.000 -112.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  PERFORMED NDT INSP.  NO DISCREPANCY FOUND.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  FABRICATED NEW SKIN, REPAIR DOUBLER.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FORM 8110-3, DWG ED-5186,SRM 51-1-8, SRM 57-2-0, FIG 7, NDT SPM PART 06-10-01-100, SRM 51-1-20D, SRM 51-1-8B, SRM 51-1-14, SRM 51-1-20D, AND SRM 51-3-1.
